# SDR AALA202101229003

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,476 hours, 5,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND WEAR ON SUPPORT ARM PASSENGER CREW DOOR 831 UPPER FITTING ASSEMBLY FRAME TO ARM AT FORWARD GALLEY AREA.  REPLACED SUPPORT ARM PASSENGER CREW DOOR 831 UPPER FITTING ASSEMBLY FRAME TO ARM FORWARD GALLEY AREA, IAW AMM 52-11-31-400-002-A.
